# SDR QXEA2024080600187

- Difficulty date: August 6, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 970 hours, 817 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: 3918
- Condition: Faulted
- Location: Nr 2 Hyd Sys
- Part time: 970 hours, 817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORIGINAL SUBMISSION DATE: 8/6/2024:  ENROUTE, DURING DESCENT ENTIRE CREW (CA, FO, FA'S) NOTICED VIBRATION WITH NO ASSOCIATED ANNUNCIATONS.  SHORTLY AFTER EICAS MSG, HYD 2 LOW QTY. BROUGHT UP HYD SYS PAGE & NOTE RAPID DEPLETION OF HYD QTY. SHORTLY, GOT EICAS MSG HYD 2 LO PRESS. RAN QRH HYD 2 LO PRESS, LOSS OF HYD SYS 2 CHKLIST. ATTEMPTED TO LOWER GEAR, DUE TO LOSS OF #2 HYD SYS, GEAR DID NOT COME DOWN. THEN RAN ABNORMAL MLG CHECKLIST. PERFORMED ALTERNATE GEAR EXTENSION. VIOLENT NOSE WHEEL SHIPPY & VIBRATION ON LANDING ALONG WITH SMOKE AS NOTED BY FIRE/RESCUE. ACFT REMOVED FROM SERVICE. FOUND MECHANICAL HYD 2  RESERVOIR INDICATOR AT 0 QUANTITY. FOUND HYD SYS 2 COMPONENTS WET WITH FLUID FROM AFT ACCUMULATOR TO #2 WHEEL WELL. SYS #2 UNABLE TO HOLD FLUID WHILE #2 ENGINE HYD PUMP (EDP) CASE DRAIN EXPELLING FLUID ONTO RAMP. REF WORK ORDER 343460 FOR REQUIRED AMM INSPECTIONS IAW MM 05-50-23-200-801-A, 05-50-23-802-A & REPLACEMENT OF #2 EDP. REF WORK ORDER 343460 FOR CORRECTION OF LEAK AT #2 HYD SYS PUMP PRESSURE LINE AT RT WING REAR SPAR ABOVE MLG. REPLACED DAMAGED NOSE TIRES & REPLACED NLG STRUT AS A PRECAUTION. RETURNED TO SERVICE.
